# SDR DALA2020040602190

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 ON PRESSURE DECK PANEL LOCATED - Y1300 CRACK DIRECTION 3 OCLOCK IN FWD CARGO COMPARTMENT (1 EA), REPLACED WEB LOC. FRAME 36 RH SIDE ON PRESSURE DECK PANEL ASPER A320 SRM 51-42-11 AND DRAWING D53370500, D28270011
